Vanishing theorems and string backgrounds
Oct, 200025 pages
Published in:
- Class.Quant.Grav. 18 (2001) 1089-1110
e-Print:
- math/0010038 [math.DG]
Report number:
- CERN-TH-2000-282
Citations per year
Abstract:
We show various vanishing theorems for the cohomology groups of compact hermitian manifolds for which the Bismut connection has (restricted) holonomy contained in SU(n) and classify all such manifolds of dimension four. In this way we provide necessary conditions for the existence of such structures on hermitian manifolds. Then we apply our results to solutions of the string equations and show that such solutions admit various cohomological restrictions like for example that under certain natural assumptions the plurigenera vanish. We also find that under some assumptions the string equations are equivalent to the condition that a certain vector is parallel with respect to the Bismut connection.- space-time: Kaehler
- symmetry: SU(N)
- differential geometry
- dilaton
- cohomology
- string: background
- bibliography
References(46)
Figures(0)